# SDR FDEA202007311738

- Difficulty date: July 31, 2020
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300*
- Aircraft serial: 781
- Aircraft time: 31,130 hours, 17,371 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS  674     05-50  2102     31JUL20  MEM  OPEN  U  LOGPAGES:3283567  RECEIVED A FLAPS SYS 1 AND 2 ON T/O. FLAPS AND  SLATS FROZE AT 15/20. MAX SPEED IN THIS  CONFIGURATION IS 205 KN. DID NOT GET THE SPEED TAPE  AND OVERSPEED FLAPS TO 210 KN. 210 KN FOR ABOUT 3  SECONDS     FACT 01AUG20 10:19   MEM                                                                 PERFORMED INSPECTION AFTER FLAP/SLAT LIMITING SPEED                               EXCEEDED PER A300-600 AMM 05-51-13-00 STEP 3. E.                                  RETRACTED AND EXTENDED FLAPS SEVERAL TIMES, OPS                                   CHECK GOOD. INSPECTION CHECK GOOD.
